# SDR R61A2021022800207

- Difficulty date: January 31, 2021
- Submitted: February 28, 2021
- Operation: Air carrier
- Aircraft: N244JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 30,345 hours, 18,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FWD WET AREA FLOOR STRUCTURE LH SEAT TRACK UPPER SURFACE FROM FR19-15 SEVERAL SPOTS. REMOVED AND REPLACED LH SEAT TRACK IAW SRM 51-40-08.
